Megan Mihail
Megan Mihail
Profesor Universitar Emerit, Universitatea de Vest din Timisoara
e-uvt.ro üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Discrete admissibility and exponential dichotomy for evolution families
M Megan, AL Sasu, B Sasu
Discrete & Continuous Dynamical Systems-A 9 (2), 383, 2003
842003
On nonuniform exponential dichotomy of evolution operators in Banach spaces
M Megan, B Sasu, AL Sasu
Integral Equations and Operator Theory 44 (1), 71-78, 2002
832002
Exponential dichotomy of evolutionary processes in Banach spaces
P Preda, M Megan
Czechoslovak Mathematical Journal 35 (2), 312-323, 1985
531985
Nonuniform dichotomy of evolutionary processes in Banach spaces
P Preda, M Megan
Bulletin of the Australian Mathematical Society 27 (1), 31-52, 1983
521983
On uniform exponential trichotomy of evolution operators in Banach spaces
M Megan, C Stoica
Integral Equations and Operator Theory 60 (4), 499-506, 2008
502008
On uniform exponential stability for skew-evolution semiflows on Banach spaces
C Stoica, M Megan
Nonlinear Analysis: Theory, Methods & Applications 72 (3-4), 1305-1313, 2010
452010
On uniform exponential stability of linear skew-product semiflows in Banach spaces
M Megan, AL Sasu, B Sasu
Bulletin of the Belgian Mathematical Society-Simon Stevin 9 (1), 143-154, 2002
442002
Theorems of Perron type for uniform exponential dichotomy of linear skew-product semiflows.
M Megan, AL Sasu, B Sasu
Bulletin of the Belgian Mathematical Society-Simon Stevin 10 (1), 1-21, 2003
412003
Exponential instability of skew-evolution semiflows in Banach spaces
M Megan, C Stoica
392008
Perron conditions for uniform exponential expansiveness of linear skew-product flows
M Megan, AL Sasu, B Sasu
Monatshefte für Mathematik 138 (2), 145-157, 2003
362003
Exponential dichotomies of evolution operators in Banach spaces
N Lupa, M Megan
Monatshefte für Mathematik 174 (2), 265-284, 2014
352014
On (h, k)-dichotomy of evolution operators in Banach spaces
M Megan
Dynamic Systems and Applications 5, 189-196, 1996
341996
Exponential dichotomies for linear discrete-time systems in Banach spaces
IL Popa, M Megan, T Ceausu
Applicable Analysis and Discrete Mathematics 6 (1), 140-155, 2011
292011
The strong variant of a Barbashin theorem on stability of solutions for non-autonomous differential equations in Banach spaces
C Buşe, M Megan, MS Prajea, P Preda
Integral Equations and Operator Theory 59 (4), 491-500, 2007
282007
Perron conditions for pointwise and global exponential dichotomy of linear skew-product flows
M Megan, AL Sasu, B Sasu
Integral Equations and Operator Theory 50 (4), 489-504, 2004
262004
Exponential stability and exponential instability for linear skew-product flows
M Megan, AL Sasu, B Sasu
Mathematica Bohemica 129 (3), 225-243, 2004
262004
On ()-Dichotomies for Nonautonomous Linear Difference Equations in Banach Spaces
MG Babuţia, M Megan, IL Popa
International Journal of Differential Equations 2013, 2013
252013
NORM INEQUALITIES OF CEBYSHEV TYPE FOR POWER SERIES IN BANACH ALGEBRAS
SS DRAGOMIR, MV BOLDEA, M MEGAN
Journal of Inequalities and Applications, 2014
23*2014
Polynomial instability of evolution operators in Banach spaces
M Megan, ML Ramneantu, T Ceausu
Carpathian Journal of Mathematics 29 (1), 77-83, 2013
222013
On the stabilizability and controllability of linear dissipative systems in Hilbert spaces
M Megan
Seminar of Functional Equations, West University of Timişoara 32, 1-13, 1975
221975
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20